Skipped periods, bleeding after 5 days, not got periods till end of month. Suggestions?
hi sir i skipped my periods my last period was on 20 aug which continued for 5 days den i took ipill on 27 aug n started bleeding after 5 days of consuming ipill it started on 1 sep n continued till 4th sep now as mnth has been finished n i hvnt got my period till now m sure that m nt pregnant so is it ok to wait for few more days or shud i consult a doctor?
Hello, It is very much possible for your menstrual period to get disturbed after taking I PILL.It may come a week to 10 days earlier or later.You may wait for few more days.Consult the doctor if you don't get it in another one week time. Thanks
Answered: Fri, 11 Oct 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]